# SDR P5CA9801377

- Difficulty date: August 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- Engine: Pwa JT9D7A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Engine
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: D

## Discrepancy

ON TAKEOFF ROLL, A LOUD BANG OCCURRED AT SPEED OF 80 KNOTS.  RETURNED TO BLOCKS.  VISUAL INSPECTION OF ALL ENGINE INTAKES, AND EXHAUST PER MM 72-00-00, FOUND NOTHING.  CHECKED EXTERIOR OF A/C AND FOUND NOTHING ABNORMAL.  AIRCRAFT DEPARTED ON TIME.
